Quantcast

19-Year-Old TikToker Suffered Brain Blood Clot Caused by Birth Control

'I had just recently started birth control pills, which I should’ve never been on because I am someone who suffers from migraines anyway... '

(Molly Bruns, Headline USA) 19-year-old TikToker Sydney Marshall posted a video about a blood clot that traveled to her brain, which doctors told her was caused by her birth control pills.

According to The Daily Wire, the viral hashtag #GettingOffBirthControl has brought the stories of many women who have started to question hormonal birth control after dealing with the effects of the pill.

“Find out I have a blood clot in my brain from the birth control I’ve been taking for two years,” Sydney Marshall said in a TikTok video, which appears to have been taken from inside a hospital.

Marshall described her medical struggle as starting with a headache, and after normal painkillers would not relieve her symptoms what became a “pounding migraine” wouldn’t go away.

...article continued below
- Advertisement -

She said the migraine lasted for “five days straight” before going to urgent care where she was given Cortisone. The shot helped her rest for the night, but the migraine was back by the next morning and she returned to the emergency room.

After blood work and and MRI, she said she found out she had a blood clot in her brain “from the birth control I’ve been taking for two years.”

With the recent interest in birth control pills spiking, the video went viral and has gotten 12 million views in a month.

Model Hailey Bieber encouraged young women to talk more with their doctors and ask questions. She also suffered from a blood clot in her brain, bringing other stroke-like symptoms in April.

...article continued below
- Advertisement -

“I had just recently started birth control pills, which I should’ve never been on because I am someone who suffers from migraines anyway, and I just did not talk to my doctor about this,” Bieber told her followers.

“So, ladies, if you suffer from bad migraines and you plan on being on birth control pills make sure you tell your doctor, because having a stroke is a potential side effect,” she added.

Copyright 2022. No part of this site may be reproduced in whole or in part in any manner without the permission of the copyright owner. To inquire about licensing content, use the contact form at https://headlineusa.com/advertising.
- Advertisement -
- Advertisement -
- Advertisement -

TRENDING NOW

- Advertisement -
- Advertisement -

- Advertisement -